Taras Goy (Гой Т.П.)
Taras Goy (Гой Т.П.)
Vasyl Stefanyk Precarpathian National University / Прикарпатський національний університет
Verified email at pnu.edu.ua - Homepage
Title
Cited by
Cited by
Year
Parapermanents of triangular matrices and some general theorems on number sequences
R Zatorsky, T Goy
Journal of Integer Sequences 19 (2), Article 16.2.2, 2016
372016
On new identities for Mersenne numbers
T Goy
Applied Mathematics E-Notes 18, 100-105, 2018
142018
Some Tribonacci identities using Toeplitz-Hessenberg determinants
T Goy
18th Int. Scientific M. Kravchuk Conference, October 7–10, 2017, Kyiv 1, 159-161, 2017
112017
New functions defined by rising factorials, and its properties
TP Goy, RA Zatorsky
Bukovynian Math. J. 1 (1-2), 28-33, 2013
102013
Нові функції, породжені зростаючими факторіалами, та їх властивості
ТП Гой, РА Заторський
Буковин. матем. журнал 1 (1-2), 28-33, 2013
92013
Задача з нелокальними умовами для слабконелінійних гіперболічних рівнянь
ТП Гой, БЙ Пташник
Український математичний журнал 49 (2), 186-195, 1997
91997
On Jacobsthal and Jacobsthal-Lucas identities with multinomial coefficients
T Goy
Междунар. конф. "Актуальные проблемы чистой и прикладной математики …, 2017
82017
On Pell identities with multinomial coefficients
T Goy
Int. Conf. «Numbers, Forms and Geometry», August 21–26, 2017, Sochi, Russia …, 2017
82017
New integral functions generated by rising factorial powers
TP Goy, RА Zatorsky
Carpathian Mathematical Publications 5 (2), 217–224, 2013
82013
On new Catalan identities using Toeplitz-Hessenberg matrices
T Goy
11th Int. Algebraic Conf. in Ukraine, July 3–7, 2017, Kyiv, 49, 2017
72017
Problem with nonlocal conditions for weakly nonlinear hyperbolic equations
TP Goi, BI Ptashnik
Ukrainian Mathematical Journal 49 (2), 204-215., 1997
71997
Determinant formulas of some Toeplitz-Hessenberg matrices with Catalan entries
T Goy, M Shattuck
Proceedings - Mathematical Sciences 129, Article 46, 2019
62019
On determinants and permanents of some Toeplitz-Hessenberg matrices whose entries are Jacobsthal numbers
T Goy
Eurasian Mathematical Journal 9 (4), 61-67, 2018
62018
On identities with multinomial coefficients for Fibonacci-Narayana sequence
T Goy
Annales Mathematicae et Informaticae 49, 75-84, 2018
62018
Диференцiальнi рiвняння
Т Гой, О Махней
Івано-Франківськ: Сімик, 2012
62012
Fibonacci and Lucas identities from Toeplitz–Hessenberg matrices
T Goy, M Shattuck
Applications & Applied Mathematics 14 (2), 699-715, 2019
52019
On Oresme numbers and their connection with Fibonacci and Pell numbers
T Goy, R Zatorsky
Fibonacci Quarterly 57 (3), 238-245, 2019
52019
On some fibinomial identities
T Goy
Chebyshevskii Sbornik 19 (2), 56-66, 2018
52018
Some families of identities for Padovan numbers
T Goy
Proceedings of the Jangjeon Mathematical Society 21 (3), 413–419, 2018
52018
Some identities for Padovan numbers via the determinants of Toeplitz-Hessenberg matrices
T Goy
30th Int. Conf. of the Jangjeon Mathematical Society. Pure and Applied …, 2017
52017
The system can't perform the operation now. Try again later.
Articles 1–20